Zhang Da-jun ZHANG Da-jun

ID:9000045706636

Department of Mathematics, Shanghai University (2002年 CiNii収録論文より)

Search authors sharing the same name

Articles:  1-1 of 1

  • Conservation Laws of the Two-Dimensional Toda Lattice Hierarchy

    ZHANG Da-jun

    A novel method of constructing the conservation laws of (1+2)-dimensional differential-difference systems is proposed. By introducing the generalized Riccati equation related to the pseudo-difference …

    Journal of the Physical Society of Japan 71(11), 2583-2586, 2002-11-15

    J-STAGE  References (20)

Page Top